×

Asymptotic behavior in a deterministic epidemic model. (English) Zbl 0279.92011


MSC:

92D25 Population dynamics (general)
34A99 General theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, N. T. J. 1950. ”A Simple Stochastic Epidemic.”Biometrica,37, 193–202. · Zbl 0038.29104
[2] – 1957.The Mathematical Theory of Epidemics. London: Charles Griffin.
[3] Benenson, A. S. 1970.Control of Communicable Diseases in Man, 11th Edn. New York: American Public Health Association.
[4] Birkhoff, G. and Rota, G.-C. 1962.Ordinary Differential Equations. Boston: Ginn & Co. · Zbl 0102.29901
[5] Dietz, K. 1967. ”Epidemics and Rumours: A Survey.”J. Roy. Statist. Soc. Ser. A,130, 505–528.
[6] Erdélyi, A. 1956.Asymptotic Expansions. New York: Dover Publications. · Zbl 0070.29002
[7] Kermack, W. O. and McKendrick, A. G. 1927. ”Contributions to the Mathematical Theory of Epidemics, Part I.”Proc. Roy. Soc. Ser. A,115, 700–721. · JFM 53.0517.01
[8] – and – 1932. ”Contributions to the Mathematical Theory of Epidemics, Part II.”Ibid.,138, 55–83. · Zbl 0005.30501
[9] Rogers, F. B. 1963.Epidemiology and Communicable Disease Control. New York: Grune & Stratten.
[10] Weiss, G. H. 1965. ”On the Spread of Epidemics by Carriers.”Biometrics,21, 481–490.
[11] Weiss, G. H. and Dishon, M. 1971. ”On the Asymptotic Behavior of the Stochastic and Deterministic Models of an Epidemic.”Math. Biosci.,11, 261–265. · Zbl 0224.92018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.